# SDR ASAA2022082539963

- Difficulty date: August 25, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 146A940139
- Condition: Corroded
- Location: Sta 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD SPLICE AT STA 887 IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND SPLICE TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REMOVED AND REPLACED SPLICE IAW B737-900 SRM 51-40-02-0G-0W=.5 O=.062 R=.039 L=1 D=.023.
